I sent my daughter to stay with my parents for a few days, and I washed all the towels and blankets I touched before she came back. I rented some movies and hung out by myself for a few days. If I hadn't been so nervous it would have been a nice mini vacation for me.
The pill itself is a non-event, but be prepared for big changes when it starts working (3 months later for me). I continued taking the pills to supress thyroid function until I no longer had any thyroid function. I went from feeling fine one week to insomnia and panic attacks the next week. Once I started taking thyroid hormone replacement it took a while to get it regulated and I lost a lot of hair. I'm not telling you this to scare you; I would hate for it to surprise you like it did me - I had no idea it could be like that.
at 2:42 PM on Nov. 12, 2009
1-1 of 1 answers
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.